Alert archive / New York / Areal Flood Warnings in 2021
Areal Flood Warning 8, NWS Albany, NY
NWS Albany, NY issued this areal flood warning at Sep 15, 2021, 5:16 PM EDT for 8 counties in New York. It was in force for 3 hr. 15 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 15, 2021, 5:16 PM EDT (21:16 UTC)
- Expired
- Sep 15, 2021, 8:15 PM EDT
- In force
- 3 hr
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Fulton County, NY, Hamilton County, NY, Montgomery County, NY, Saratoga County, NY, Schenectady County, NY, Schoharie County, NY, Warren County, NY, Washington County, NY
The radar
The Albany radar (KENX), 68 km from the middle of the area, began a volume at 21:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 15, 5:47 PM EDT | HEAVY RAIN 1.1 | Fonda, NY | WEATHERNET6 |
| Sep 15, 5:52 PM EDT | HEAVY RAIN 1 | Saratoga Springs, NY | WEATHERNET6 |
| Sep 15, 5:55 PM EDT | HEAVY RAIN 1 | Ballston Spa, NY | WEATHERNET6 |
| Sep 15, 5:56 PM EDT | HEAVY RAIN 1.41 | Amsterdam, NY | WEATHERNET6 |
| Sep 15, 6:02 PM EDT | HEAVY RAIN 1.4 | Fonda, NY | WEATHERNET6 |
| Sep 15, 6:11 PM EDT | HEAVY RAIN 1.68 | Palatine Bridge, NY | WEATHERNET6 |
| Sep 15, 6:19 PM EDT | HEAVY RAIN 1.24 | Perth, NY | WEATHERNET6 |
| Sep 15, 6:19 PM EDT | HEAVY RAIN 1.25 | Ballston Spa, NY | WEATHERNET6 |
| Sep 15, 6:21 PM EDT | HEAVY RAIN 1.3 | Amsterdam, NY | WEATHERNET6 |
| Sep 15, 6:22 PM EDT | HEAVY RAIN 1.3 | Fonda, NY | WEATHERNET6 |
| Sep 15, 6:24 PM EDT | HEAVY RAIN 1.26 | Glen, NY | WEATHERNET6 |
| Sep 15, 6:53 PM EDT | HEAVY RAIN 1.72 | Amsterdam, NY | WEATHERNET6 |
| Sep 15, 7:11 PM EDT | HEAVY RAIN 1.75 | Amsterdam, NY | WEATHERNET6 |
| Sep 15, 7:19 PM EDT | HEAVY RAIN 1.38 | Saratoga Springs, NY | WEATHERNET6 |
| Sep 15, 7:24 PM EDT | HEAVY RAIN 1.34 | Lake Desolation, NY | WEATHERNET6 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 9.3 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 856 J/kg
- Mixed-layer CIN
- -92 J/kg
- Mixed-layer LCL
- 766 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 214 m²/s²
- 0-3 km storm-relative helicity
- 248 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 6.3
The text
As transmitted.
719
WGUS41 KALY 152116
FLWALY
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Albany NY
516 PM EDT Wed Sep 15 2021
NYC035-041-057-091-093-095-113-115-160015-
/O.NEW.KALY.FA.W.0008.210915T2116Z-210916T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Fulton NY-Hamilton NY-Montgomery NY-Saratoga NY-Schenectady NY-
Schoharie NY-Warren NY-Washington NY-
516 PM EDT Wed Sep 15 2021
The National Weather Service in Albany has issued a
* Flood Warning for...
Saratoga County in east central New York...
Central Schenectady County in east central New York...
Northern Schoharie County in east central New York...
South Central Warren County in east central New York...
Southwestern Washington County in east central New York...
Fulton County in eastern New York...
Southeastern Hamilton County in eastern New York...
Montgomery County in eastern New York...
* Until 815 PM EDT.
* At 516 PM EDT, The public reported flooding in the warned area due
to thunderstorms. Up to 4 inches of rain have already fallen.
* Some locations that will experience flooding include...
Saratoga Springs, Amsterdam, Gloversville, Glens Falls, Johnstown,
Hudson Falls, Cobleskill, Canajoharie, Fonda, Glenville, Milton,
Ballston Spa, Fort Edward, Corinth, Fort Plain, Dolgeville,
Greenwich, St. Johnsville, Ephratah and Broadalbin.
Additional rainfall amounts up to 1 inch are possible in the warned
area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Stay away or be swept away. River banks and culverts can become
unstable and unsafe.
Please report flooding to the National Weather Service by email
atALB.stormreport@noaa.gov... On Facebook at
www.facebook.com/nwsalbany or twitter @nwsalbany.
&&
LAT...LON 4308 7476 4307 7477 4308 7477 4312 7476
4312 7473 4314 7474 4315 7471 4317 7472
4317 7470 4325 7471 4341 7370 4311 7343
4258 7457 4280 7466 4283 7465 4284 7468
4299 7474 4303 7474 4304 7476
$$
ATE1 follow-up statement
497
WGUS81 KALY 160008
FLSALY
Flood Statement
National Weather Service Albany NY
808 PM EDT Wed Sep 15 2021
NYC035-041-057-091-093-095-113-115-160018-
/O.EXP.KALY.FA.W.0008.000000T0000Z-210916T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Fulton NY-Hamilton NY-Montgomery NY-Saratoga NY-Schenectady NY-
Schoharie NY-Warren NY-Washington NY-
808 PM EDT Wed Sep 15 2021
...FLOOD WARNING WILL EXPIRE AT 815 PM EDT THIS EVENING FOR
SARATOGA, CENTRAL SCHENECTADY, NORTHERN SCHOHARIE, SOUTH CENTRAL
WARREN, SOUTHWESTERN WASHINGTON, FULTON, SOUTHEASTERN HAMILTON AND
MONTGOMERY COUNTIES...
Flood waters have receded. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.
LAT...LON 4308 7476 4307 7477 4308 7477 4312 7476
4312 7473 4314 7474 4315 7471 4317 7472
4317 7470 4325 7471 4341 7370 4311 7343
4258 7457 4280 7466 4283 7465 4284 7468
4299 7474 4303 7474 4304 7476
$$
JPVWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this areal flood warning went out at Sep 15, 3:19 PM EDT, 1 hour 57 minutes earlier.
Area forecast discussion, Sep 15, 3:19 PM EDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION National Weather Service Albany NY 319 PM EDT Wed Sep 15 2021 .SYNOPSIS... Showers and thunderstorms associated with a cold front will pass east of the area later this evening, with some drying expected late tonight. Clouds will linger behind the front on Thursday but most areas should have dry weather. The chance of showers will increase on Friday as tropical moisture begins to return to the area from the southeast. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... Severe thunderstorm watch in effect until 8 pm for much of eastern New York, southern Vermont and western Massachusetts. Updated at 3 pm EDT. Broken line of showers and thunderstorms continues to move east across the area late this afternoon, with the strongest storm tracking across Bennington, Washington and Rensallear counties. There has been some training and back- building in some areas along this line which has resulted in localized heavy rainfall. There have also been a few storms which have reached severe limits with localized reports of large hail and damaging winds. The mid-Hudson Valley south of Albany has been dry through mid-afternoon, however a few strong to severe storms will be possible in that area developing late this afternoon into the evening. A second area of showers and thunderstorms currently over central NY will be moving across the area through early this evening. Some localized gusty winds and heavy rainfall could occur with these storms through early evening, however most areas will be stabilized by the current rainfall and the severe threat will not be as high with this second area of rain. Most of the rain will be over by late evening, however a few light showers could linger through the night, especially south and east of Albany. && .SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/... The front will stall south of the region near southern New England/Long Island into nrn NJ and PA on Thursday. Surface dew points will lower during the day Thursday, however enough low- level moisture will linger behind the front for plenty of clouds to persist. Enough drying should occur so that most areas will be dry during the day. The front will remain stalled near southern New York and southern New England on Friday. Some tropical moisture associated with a developing system off of the Carolinas will spread north- northwest and overun the stalled frontal boundary, increasing the chances for showers on Friday. Dew points will be on the rise once again Friday, with summer- like humidity once again becoming noticeable. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... Guidance is in agreement with the passage of short wave trough to our north Saturday followed by a building upper-level ridge and a sprawling surface high pressure across the region. Other than some showers possible Saturday fair weather is expected for the period. Temperatures will run above normal by around 10 degrees with humidity levels increasing as we head into mid week as the surface high shifts offshore. Expecting highs mainly in the 70s with some lower 80s up the Hudson River Valley each day with lows at night mainly the 50s. && .AVIATION /19Z WEDNESDAY THROUGH MONDAY/... A slow-moving line of showers and thunderstorms will progress across the area through early evening. Heavy rain will accompany these showers, along with thunder, gusty winds and the potential for hail. The line has been affecting the GFL area early this afternoon, will reach ALB after 20z, and PSF and POU by around 22z. The heaviest rain will be east of the area by 02z, however lingering showers will occur until around 06z. Conditions will be MVFR to VFR through this evening, except briefing IFR during heavier thunderstorms. A period of MVFR cigs can be expected late tonight and Thursday morning as areas of low cloudiness lingers behind the rainfall. Skies will brighten by Thursday afternoon with conditions improving to mostly VFR by around noon. Winds will be from the south-southwest at 5 to 15 kts this afternoon into this evening, except briefly much stronger near heavier thunderstorms when gusts higher than 30 kts can be expected. Winds will light and variable later tonight, then light from the southeast during the day Thursday. Outlook... Thursday Night: Low Operational Impact. Slight Chance of SHRA. Friday: Low Operational Impact. Slight Chance of SHRA. Friday Night: Low Operational Impact. Isolated SHRA. Saturday: Moderate Operational Impact. Scattered SHRA...TSRA. Saturday Night: No Operational Impact. NO SIG WX. Sunday: No Operational Impact. NO SIG WX. Sunday Night: No Operational Impact. NO SIG WX. Monday: No Operational Impact. NO SIG WX. && .FIRE WEATHER... A cold front will slowly move east across the area late today through this evening, bringing numerous showers and thunderstorms to the region, along with gusty winds and locally heavy rainfall. Mostly dry weather is expected on Thursday, then the chance for showers will increase again on Friday as tropical moisture returns from the southeast. Max RH values tonight will be close to 100 percent, and the lower to 60 to 80 percent Thursday afternoon. Values will return to near 100 percent once again Thursday night. The winds will be south to southwest at 5 to 15 mph into this evening, with localized gusts over 30 mph near stronger thunderstorms. West to northwest winds of 5 to 10 mph will common tonight. The winds will be east-southeast at 10 mph or less on Thursday. && .HYDROLOGY... Showers with localized heavy rainfall late this afternoon into this evening will cause localized flash flooding in a few locations. Rises are expected to occur along larger streams and rivers in the area, but no locations are expected to rise above flood stage. Flows should begin to recede Thursday into Friday with the front stalling just to our south and any additional rainfall lighter. A drier air mass builds in on the weekend into early next week. For details on specific area rivers and lakes, including observed and forecast river stages and lake elevations, please visit the Advanced Hydrologic Prediction Service /AHPS/ graphs on our website. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. MA...None. VT...None. && SYNOPSIS...MSE NEAR TERM...MSE SHORT TERM...MSE LONG TERM...IAA AVIATION...MSE FIRE WEATHER...MSE HYDROLOGY...MSE
Hazardous weather outlook, Sep 15, 4:00 PM EDT, 1 hour 16 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 400 PM EDT Wed Sep 15 2021 MAZ001-025-NYZ032-033-038>043-047>054-058>061-063-064-082>084- VTZ013>015-162000- Northern Berkshire-Southern Berkshire-Northern Herkimer-Hamilton- Southern Herkimer-Southern Fulton-Montgomery-Northern Saratoga- Northern Warren-Northern Washington-Schoharie-Western Schenectady- Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany- Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene- Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster- Northern Fulton-Southeast Warren-Southern Washington-Bennington- Western Windham-Eastern Windham- 400 PM EDT Wed Sep 15 2021 ...SEVERE THUNDERSTORM WATCH 501 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for western Massachusetts, east central New York, and southern Vermont. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. CTZ001-013-NYZ065-066-162000- Northern Litchfield-Southern Litchfield-Western Dutchess- Eastern Dutchess- 400 PM EDT Wed Sep 15 2021 ...SEVERE THUNDERSTORM WATCH 503 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northwestern Connecticut and the mid-Hudson Valley in eastern New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. MSE
In the hours before
Local storm report, Sep 15, 4:30 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
430 PM EDT WED SEP 15 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0147 PM TSTM WND DMG 1 SW WILTON 43.16N 73.77W
09/15/2021 SARATOGA NY EMERGENCY MNGR
WIRES DOWN. TIME ESTIMATED BY RADAR.
&&
EVENT NUMBER ALY2104363
BGMLocal storm report, Sep 15, 4:33 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
433 PM EDT WED SEP 15 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM FLASH FLOOD SPRAKERS 42.89N 74.52W
09/15/2021 MONTGOMERY NY TRAINED SPOTTER
ROAD CLOSURE DUE TO FLOODING NEAR ROUTE 5S AND SPRAKERS
HILL RD.
&&
EVENT NUMBER ALY2104364
BGMLocal storm report, Sep 15, 4:49 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
449 PM EDT WED SEP 15 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1237 PM TSTM WND DMG CANAJOHARIE 42.90N 74.57W
09/15/2021 MONTGOMERY NY 911 CALL CENTER
TREES DOWN.
&&
EVENT NUMBER ALY2104365
BGMSpecial weather statement, Sep 15, 5:00 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Albany NY
500 PM EDT Wed Sep 15 2021
NYZ058-063-152130-
Western Ulster NY-Western Greene NY-
500 PM EDT Wed Sep 15 2021
...A strong thunderstorm will impact portions of northwestern Ulster
and southwestern Greene Counties through 530 PM EDT...
At 500 PM EDT, Doppler radar was tracking a strong thunderstorm near
Woodland Valley Campground, or 16 miles southwest of Hunter, moving
northeast at 55 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Hunter, Woodland Valley Campground, Mount Tremper, Lanesville,
Phoenicia, North-South Lake Campground, Shandaken, Denning,
Tannersville, Big Indian, Maplecrest, Oliverea, Chichester, Haines
Falls, Woodland, Allaben, Branch, South Jewett, Seager and Pine Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
east central New York.
&&
LAT...LON 4204 7467 4232 7413 4220 7404 4217 7404
4191 7451
TIME...MOT...LOC 2100Z 236DEG 49KT 4204 7444
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
JPVLocal storm report, Sep 15, 5:09 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
509 PM EDT WED SEP 15 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM FLOOD FONDA 42.95N 74.37W
09/15/2021 MONTGOMERY NY TRAINED SPOTTER
EAST STREET AND PARK STREET CLOSED DUE TO FLOODING.
&&
EVENT NUMBER ALY2104366
BGMSpecial weather statement, Sep 15, 5:13 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Albany NY
513 PM EDT Wed Sep 15 2021
NYZ063-152145-
Western Ulster NY-
513 PM EDT Wed Sep 15 2021
...A strong thunderstorm will impact portions of northwestern Ulster
County through 545 PM EDT...
At 513 PM EDT, Doppler radar was tracking a strong thunderstorm near
Grahamsville, or 11 miles northeast of Liberty, moving northeast at
35 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
West Shokan, Woodland Valley Campground, Mount Tremper, Phoenicia,
Denning, Ashokan, Frost Valley, Sundown, Peekamoose, Beechford,
Brodhead, Bull Run, Woodland, Ladleton, Shokan, Branch and
Boiceville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
east central New York.
&&
LAT...LON 4187 7445 4188 7446 4196 7464 4211 7433
4196 7418 4185 7447
TIME...MOT...LOC 2113Z 240DEG 29KT 4190 7456
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
JPVThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 15, 7:02 AM EDT | Special Weather Statement | ALY | Hamilton, Herkimer | 58 min |
| Sep 15, 12:19 PM EDT | Special Weather Statement | ALY | Saratoga | 26 min |
| Sep 15, 12:31 PM EDT | Severe Thunderstorm Warning | ALY | Montgomery, Schenectady, Schoharie | 59 min |
| Sep 15, 12:47 PM EDT | Special Weather Statement | ALY | Saratoga, Washington | 28 min |
| Sep 15, 12:54 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Montgomery, Saratoga, Schenectady | 51 min |
| Sep 15, 1:05 PM EDT | Special Weather Statement | ALY | Washington | 25 min |
| Sep 15, 1:18 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga, Washington | 57 min |
| Sep 15, 1:21 PM EDT | Flash Flood Warning | ALY | Fulton, Montgomery | 3 hr |
| Sep 15, 1:28 PM EDT | Areal Flood Advisory | ALY | Fulton, Montgomery, Saratoga, Schenectady | 9 min |
| Sep 15, 1:32 PM EDT | Areal Flood Advisory | ALY | Saratoga, Washington | 16 min |
| Sep 15, 1:37 PM EDT | Flash Flood Warning | ALY | Fulton, Montgomery, Saratoga, Schenectady | 3 hr |
| Sep 15, 1:45 PM EDT | Areal Flood Advisory | ALY | Washington | 2 hr |
| Sep 15, 1:46 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga, Washington | 44 min |
| Sep 15, 1:48 PM EDT | Flash Flood Warning | ALY | Saratoga, Washington | 3 hr |
| Sep 15, 1:52 PM EDT | Areal Flood Advisory | ALY | Washington | 3 hr |
| Sep 15, 1:55 PM EDT | Areal Flood Advisory | ALY | Montgomery, Schenectady, Schoharie | 3 hr |
| Sep 15, 2:13 PM EDT | Special Weather Statement | ALY | Schenectady | 32 min |
| Sep 15, 2:15 PM EDT | Severe Thunderstorm Warning | ALY | Washington | 60 min |
| Sep 15, 2:22 PM EDT | Areal Flood Advisory | ALY | Rensselaer, Saratoga, Schenectady, Washington | 26 min |
| Sep 15, 2:26 PM EDT | Special Weather Statement | ALY | Schoharie | 34 min |
| Sep 15, 2:28 PM EDT | Severe Thunderstorm Warning | ALY | Rensselaer, Saratoga, Washington | 62 min |
| Sep 15, 2:35 PM EDT | Special Weather Statement | ALY | Rensselaer | 25 min |
| Sep 15, 2:48 PM EDT | Flash Flood Warning | ALY | Rensselaer, Saratoga, Schenectady, Washington | 3 hr |
| Sep 15, 2:56 PM EDT | Special Weather Statement | ALY | Rensselaer | 49 min |
| Sep 15, 2:59 PM EDT | Areal Flood Advisory | ALY | Albany, Rensselaer | 3 hr |
| Sep 15, 2:59 PM EDT | Special Weather Statement | ALY | Albany | 31 min |
| Sep 15, 3:00 PM EDT | Severe Thunderstorm Warning | ALY | Rensselaer | 60 min |
| Sep 15, 3:03 PM EDT | Areal Flood Advisory | ALY | Washington | 3 hr |
| Sep 15, 3:19 PM EDT | Special Weather Statement | ALY | Ulster | 26 min |
| Sep 15, 3:29 PM EDT | Special Weather Statement | ALY | Rensselaer | 31 min |
| Sep 15, 3:33 PM EDT | Special Weather Statement | ALY | Greene | 27 min |
| Sep 15, 3:39 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Columbia, Greene, Rensselaer | 66 min |
| Sep 15, 3:48 PM EDT | Areal Flood Advisory | ALY | Albany, Columbia, Greene, Rensselaer | 3 hr |
| Sep 15, 3:50 PM EDT | Special Weather Statement | ALY | Ulster | 25 min |
| Sep 15, 4:02 PM EDT | Areal Flood Advisory | ALY | Columbia, Rensselaer | 3 hr |
| Sep 15, 4:19 PM EDT | Special Weather Statement | ALY | Columbia | 26 min |
| Sep 15, 4:31 PM EDT | Severe Thunderstorm Warning | ALY | Columbia, Greene, Rensselaer | 59 min |
| Sep 15, 4:41 PM EDT | Areal Flood Advisory | ALY | Columbia, Greene, Rensselaer | 3 hr |
| Sep 15, 4:51 PM EDT | Areal Flood Advisory | ALY | Greene, Ulster | 3 hr |
| Sep 15, 5:00 PM EDT | Special Weather Statement | ALY | Greene | 30 min |
| Sep 15, 5:13 PM EDT | Special Weather Statement | ALY | Ulster | 32 min |
| Sep 15, 5:26 PM EDT | Flash Flood Warning | ALY | Ulster | 2 hr |
| Sep 15, 5:30 PM EDT | Areal Flood Advisory | ALY | Ulster | 3 hr |
| Sep 15, 5:31 PM EDT | Special Weather Statement | ALY | Columbia | 29 min |
| Sep 15, 5:41 PM EDT | Special Weather Statement | ALY | Ulster | 34 min |
| Sep 15, 5:48 PM EDT | Flash Flood Warning | ALY | Columbia, Greene | 97 min |
| Sep 15, 5:55 PM EDT | Special Weather Statement | ALY | Greene | 35 min |
| Sep 15, 6:08 PM EDT | Special Weather Statement | ALY | Columbia | 37 min |
| Sep 15, 6:32 PM EDT | Special Weather Statement | ALY | Dutchess | 43 min |
| Sep 15, 7:39 PM EDT | Special Weather Statement | ALY | Ulster | 36 min |
Nearby
Areal Flood Warnings in New York, 2021Every areal flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.